American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Duane O’Neill. On $\mathrm{hom}\,\dim M \mathrm{U}_* (X\times Y)$ . Proc. Amer. Math. Soc. 56 (1976) 288-290. MR 0407831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[3] C. Kearton. Classification of simple knots by Blanchfield duality. Bull. Amer. Math. Soc. 79 (1973) 952-955. MR 0324706.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1